# SDR GLBA201208030024

- Difficulty date: August 2, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE CENTER BELLY SKIN AT FS 303, 2" IB FROM RT EDGE, SKIN CRACKED, 1.25" IN LENGTH. REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW  EO 12-1900-53-041.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
